Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A priori estimates and analysis of a numerical method for a turning point problem


Authors: Alan E. Berger, Hou De Han and R. Bruce Kellogg
Journal: Math. Comp. 42 (1984), 465-492
MSC: Primary 65L10; Secondary 34E20
DOI: https://doi.org/10.1090/S0025-5718-1984-0736447-2
MathSciNet review: 736447
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Bounds are obtained for the derivatives of the solution of a turning point problem. These results suggest a modification of the El-Mistikawy Werle finite difference scheme at the turning point. A uniform error estimate is obtained for the resulting method, and illustrative numerical results are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10, 34E20

Retrieve articles in all journals with MSC: 65L10, 34E20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1984-0736447-2
Article copyright: © Copyright 1984 American Mathematical Society